Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Ricardo Weder
Title: Spectral and scattering theory for wave propagation in perturbed stratified media
Additional book information Appl. Math. Sci., vol. 87, Springer-Verlag, Berlin and New York, 188 + pp., US$35.00. ISBN 0-387-97357-5.

References [Enhancements On Off] (What's this?)

  • [1] Teruo Ikebe, Eigenfunction expansions associated with the Schroedinger operators and their applications to scattering theory, Arch. Rational Mech. Anal. 5 (1960), 1–34 (1960). MR 0128355 (23 #B1398)
  • [2] Tosio Kato, Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer-Verlag New York, Inc., New York, 1966. MR 0203473 (34 #3324)
  • [3] Tosio Kato, Scattering theory with two Hilbert spaces, J. Functional Analysis 1 (1967), 342–369. MR 0220097 (36 #3164)
  • [4] A. Ya. Povzner, On expansions in functions which are solutions of a scattering problem, Dokl. Akad. Nauk SSSR (N.S.) 104 (1955), 360–363 (Russian). MR 0078506 (17,1205a)
  • [5] Michael Reed and Barry Simon, Methods of modern mathematical physics. I. Functional analysis, Academic Press, New York-London, 1972. MR 0493419 (58 #12429a)
  • [6] -, Methods of Mathematical Physics. II, Academic Press, New York, 1975.
  • [7] -, Methods of Mathematical Physics. III, Academic Press, New York, 1979.
  • [8] -, Methods of Mathematical Physics. IV, Academic Press, New York, 1978.
  • [9] Calvin H. Wilcox, Sound propagation in stratified fluids, Applied Mathematical Sciences, vol. 50, Springer-Verlag, New York, 1984. MR 742932 (85i:76040)

Review Information

Reviewer: Calvin H. Wilcox
Journal: Bull. Amer. Math. Soc. 28 (1993), 137-141
PII: S 0273-0979(1993)00332-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia